Duality theory of concave-convex games
Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1264-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_6_a7,
author = {V. N. Lebedev and N. T. Tynyanskii},
title = {Duality theory of concave-convex games},
journal = {Doklady Akademii Nauk},
pages = {1264--1267},
year = {1967},
volume = {174},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a7/}
}
V. N. Lebedev; N. T. Tynyanskii. Duality theory of concave-convex games. Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1264-1267. http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a7/